MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117320
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported the condition of the mesh was alleged to be an out of the box condition.Initial evaluation of the sample finds no contamination on the mesh and there is no visible indication that the device was rolled in preparation for deployment into the patient.The initial evaluation finds two (2) cracks in the edge seal of the mesh.However the cracks did not extent into the mesh; there was no tearing of the mesh.At this time it is unclear what may have caused the condition of the mesh.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this production lot of (b)(4) units released for distribution in august, 2019.The sample has been sent to the manufacturing facility for further evaluation.When this evaluation has been completed a supplemental emdr will be submitted to document the results.
 
Event or Problem Description
It was reported that a tear was noted on the top of the 3dmax mesh when opening the package.There was no damage noted to the packaging prior to removing the mesh.No patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported the condition of the mesh was alleged to be an out of the box condition.Initial evaluation of the sample finds no contamination on the mesh and there is no visible indication that the device was rolled in preparation for deployment into the patient.The initial evaluation finds two (2) cracks in the edge seal of the mesh.However the cracks did not extent into the mesh; there was no tearing of the mesh.At this time it is unclear what may have caused the condition of the mesh.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this production lot of 682 units released for distribution in august, 2019.The sample has been sent to the manufacturing facility for further evaluation.When this evaluation has been completed a supplemental emdr will be submitted to document the results.Addendum (b)(6) 2020: this is an addendum to the initial emdr to document the results of the sample evaluation performed at the manufacturing facility.The most probable root cause is determined to be a potential manufacturing process and handling event.All appropriate manufacturing personnel have been provided awareness notification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9742210
Report Number1213643-2020-01544
Device Sequence Number1815238
Product Code FTL
UDI-Device Identifier00801741031052
UDI-Public(01)00801741031052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Catalogue Number0117320
Device Lot NumberHUDU0156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1